| Model Number |
TRX-800 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/09/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side "capsular contracture" baker grade unknown and "recall".Device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: analysis of the returned device identified the weight the device within specification, green particles in the shell, crease fold, wear abrasion and deformation.Based on the device analysis the final assessment is: no issues found related with the manufacturing.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown and recall.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a4, b5.
Event or Problem Description
Healthcare professional reported left side "capsular contracture" baker grade unknown, double capsule, and "recall." device has been explanted and replaced.